# SDR YV3R2021042700451

- Difficulty date: April 15, 2021
- Submitted: April 27, 2021
- Operation: General aviation
- Aircraft: N62099
- Make and model: Piper J3C-65
- Aircraft serial: 14395
- Aircraft time: 43 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning System
- Part number: A5699
- Part serial: LOT115
- Condition: Defective
- Part time: 43 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED WARNING UNIT - LOW RPM P/N: A569-9 WAS FAULTY, HORN SOUNDS INTERMITTENTLY @ 102%.
